# SDR DL72S992582

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COVE SKIN ATTACH ANGLE CRACKED AT NR 6 SLAT I/B STOP PAD.  REPAIRED PER M/M 57-54-0 FIG 812 & ERA 368813-14.
